MathSciNet Relay Station
MathSciNet bibliographic data
MR1202522 60J65 (60G15)
Takács, Lajos On the distribution of the integral of the absolute value of the Brownian motion. Ann. Appl. Probab. 3 (1993), no. 1, 186–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement